# SDR ASAA0956352

- Difficulty date: August 3, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 10,879 hours, 3,428 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED T/E HAS A CRACKED BRACKET AT THE SEAL BULKHEAD RS 279 FWD SIDE OF BULKHEAD.  REPLACED LEFT WING FIXED TRAILING EDGE PANEL SEAL RETAINER AT RS 279 FWD SIDE OF BULKHEAD.
